# SDR J7SA2020121100254

- Difficulty date: December 9, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N405FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010009
- Aircraft time: 3,507 hours, 2,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED FWD AND AFT EMERGENCY LIGHT POWER SUPPLIES AND INSTALLED INSPECTED POWER SUPPLIES, IAW EMB 550 AMM 33-51-01.  OPERATIONS CHECKS GOOD.  P/N 6450LS-00 S/N FWD 001112 S/N AFT 002481.
